JAMC

Article http://dx.doi.org/10.26855/jamc.2018.01.003

The Solution of Multiplicative Non-Homogeneous Linear Differential Equations

TOTAL VIEWS: 5758

Published: March 1,2018

Abstract

In this study, taking particular solutions of non-homogeneous differential equations with constant coefficients in classical analysis as a basis, particular solutions of non-homogeneous differential equations in multiplicative analysis are obtained by using three methods namely operator method, the method of undetermined exponentials and the method of variation of parameters with constant exponentials.

References

How to cite this paper

The Solution of Multiplicative Non-Homogeneous Li-near Differential Equations 
Numan Yalçın1, Ercan Çelik2
1Department of Mathematical Engineering, Gümüşhane University, 29100 Gümüşhane, Turkey, nyalcin@gumushane.edu.tr
2Department of Mathematics, Atatürk University, 25100 Erzurum, Turkey, ercelik@atauni.edu.tr
Corresponding author: Numan Yalçın, Department of Mathematical Engineering, Gümüşhane University, 29100 Gümüşhane, Turkey
Email: nyalcin@gumushane.edu.tr
How to cite this paper: Yalçın, N. & Çelik, E. (2018) The Solution of Multiplicative Non-Homogeneous Linear Differential Equations. Journal of Applied Mathematics and Computation, 2(1), 27-36.
http://dx.doi.org/10.26855/jamc.2018.01.003